# SDR AALA202401091717

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 34,569 hours, 7,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M11820
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 13,378 hours, 2,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: `FOUND L1 DOOR SLIDE IN RED BAND DURING PS CHECK. REMOVED AND REPLACED L1 DOOR SLIDE.
